MAUDE Adverse Event Report: D.O.R.C INTERNATIONAL DISPOSABLE HIGH SPEED TDC CUTTER 25 G

D.O.R.C INTERNATIONAL DISPOSABLE HIGH SPEED TDC CUTTER 25 G
Catalog Number 8268.VIT25
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample analysis: no sample is available.Conclusion.No conclusion can be drawn.Should any further information be reported, it will be provided in a supplemental report.
 
Event or Problem Description
A report has been received from (b)(6).The following incident has been reported.Massive amount of air bubbles came out from 8268vit25 during surgery.The actual item is disposed of and cannot be returned to dorc.There is no information of an injury that had occurred to the patient.No further information is available.

Brand Name
DISPOSABLE HIGH SPEED TDC CUTTER 25 G
Common Device Name
DISPOSABLE HIGH SPEED TDC CUTTER 25 G
Manufacturer (Section D)
D.O.R.C INTERNATIONAL
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7031947
Report Number1222074-2017-00026
Device Sequence Number13730432
Product Code HQE
UDI-Device Identifier08717872020808
UDI-Public08717872020808
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8268.VIT25
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2017
Initial Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1